Jump to content
Ballet Talk for Dancers

fouettes and pirouettes


butterflyprincess

Recommended Posts

Hi,

Im really quite depressed at the moment by pirouettes was coming on quite well but then I started to take medication and they have gone way down hill again. My fouettes are terrible I cant even basically do a clean one.

Any help and advice please?

XOXOXO

Link to comment

All right, let's see where we are.

 

You started ballet not quite two years ago, so pirouettes should be just getting to the point where you can do singles (both sides) regularly. Fouettés are still an item for practice at the barre. I'm not going to pry as to the medication, but you have mentioned a long-term pain problem in your hip and thigh. You have also mentioned a transient depression. Lots of different kinds of medications can cause concentration and balance problems. Even if you have something as simple as a cold, it can play hob with your ears, and that's where the balance sensors for the body are located.

 

I would say, don't worry about it. You seem to be right where you should be in relation to your age and length of study. Meds may make things dodgier, but just because you are being medicated doesn't mean that they're responsible. You still are at a stage where you are having to convince your body to do what you and your teacher want it to do. Keep working, and listen carefully to your teacher; you'll get better that way without fail. You're on the right track. Keep up the good work!!! :)

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Recently Browsing   0 members

    • No registered users viewing this page.
×
×
  • Create New...